# SDR CALA2024041601099

- Difficulty date: March 27, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 70,487 hours, 29,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347256400200
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT MAIN CABIN AT FR66 ABOUT 24 INCHES FROM R2 DOOR CUT-OUT, FLOOR SUPPORT STRUCTURE CORRODED. REMOVED AND REMPLACED BEAM SUPPORT IN MAIN CABIN BETWEEN FRAME 64 TO FRAME 66 R/H IAW SRM 51-42-11. EMP: V942985 WC: 96354 STA: ST ENG BFM
